On differential inclusions in Banach spaces and continuous selections
Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1088-1092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_5_a10,
author = {A. A. Tolstonogov},
title = {On differential inclusions in {Banach} spaces and continuous selections},
journal = {Doklady Akademii Nauk},
pages = {1088--1092},
year = {1979},
volume = {244},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a10/}
}
A. A. Tolstonogov. On differential inclusions in Banach spaces and continuous selections. Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1088-1092. http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a10/